# SDR AALA202504042058

- Difficulty date: April 3, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 69,425 hours, 29,553 cycles
- Engine: Cfmint CFM567B242
- Engine time: 35,700 hours, 15,204 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON DESCENT BELOW 10000', ENGINE NUMBER 1 VIBRATION INDICATED AS HIGH AS 4.5. RAN CHECKLIST, CONTINUED FLIGHT WITH THRUST LEVER AT IDLE. VIBRATION INDICATION NEVER WENT BELOW 2.5. INDICATION REPEATEDLY BLANKED AND CAME BACK ON. NO VIBRATIONS FELT FROM NUMBER 1 ENGINE; AIRCRAFT EMERGENCY LANDED SAFELY AT BWI. VERIFIED THROUGH ENGINE DESK MOC THAT VIBRATION INDICATION IS FAULTY.   OPEN).
